# SDR DALA1400041502

- Difficulty date: October 1, 2012
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 94,614 hours, 18,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Damaged
- Location: Bs 1373 S30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BS 1373 AFT OF AFT CARGO DOOR, DENTED AND GOUGED.  REPAIRED FUSELAGE SKIN DAMAGE IAW ERA 507643-14.
